# SDR ASAA2017081121620

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,900 hours, 8,299 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC IS INOPERATIVE, KEEPS RESETTING.  ACFT GROUNDED.  UNABLE TO DUPLICATE DEFECT.  FMCS BITE IAW FIM 34-61, TASK 801 AND FIM 34-61, TASK 837 SHOWED NO FAULTS LOGGED BY EITHER FMC FOR LAST TEN LEGS.  PERFORMED FMC SOFTWARE CONFIGURATION CHECK IAW AMM 34-61-00-750-801, AND FMCS OPERATIONAL TEST IAW AMM 34-61-00-710-801 - ALL TESTS PASSED.
